# SDR DXTA2012070305026

- Difficulty date: June 22, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 4,565 hours, 2,976 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 5391001
- Part serial: 0244
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 4,565 hours, 2,976 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AMBER CABIN ALTITUDE CAS MESSAGE ILLUMINATED AT APPROX 36,000 FT, FOLLOWED SHORTLY AFTER BY THE RED CABIN ALTITUDE CAS MESSAGE.  PERFORMED PRESSURIZATION CONTROLLER BUILT-IN-TEST.  NO DEFECTS NOTED.  PERFORMED MANUAL PRESSURIZATION OF ACFT WITH APU.  NO EXTERNAL LEAKS ON ACFT NOTED. PERFORMED VISUAL INSPECTION OF CABIN OVERFLOW VALVES, PLUMBING AND CONTROLS.  NO DEFECTS NOTED.  RAN ENGINES AND FOUND LT ENGINE UNABLE TO PRESSURIZE ACFT.  RT ENGINE PRESSURIZED ACFT NORMALLY. REMOVED AND REPOSITIONED ENGINE FLOW CONTROL VALVES. RT ENGINE WAS THEN UNABLE TO PRESSURIZE THE ACFT. REMOVED FAULTY FLOW CONTROL VALVE AND REPLACED WITH EXCHANGE UNIT.  LEAK AND OPS CHECKS NORMAL, CLOSED ACCESS PANELS.  SERVICEABLE FLOW CONTROL VALVE PLACED IN ORIGINAL POSITION.  WORK COMPLETED IAW MM CHAPTER 21-30-00, AND 21-10-00.
